# SDR DALA2019051002955

- Difficulty date: May 6, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 122,885 hours, 17,874 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Module
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0181 - DIV - TO DTW DUE TO MULTIPLE LAVS INOP. CORRECTIVE ACTION: MTC REPLACED THE LOGIC CONTROL MODULE (LCM), POINT LEVEL SENSORS (2 EACH) AND WIRING HARNESS ROBBED FROM A SPARE WASTE TANK ASSEMBLY. VACUUM WASTE SYSTEM DUCTING AND CONNECTIONS INSPECTED. SYSTEM OPS VERIFIED IN GROUND AND PRESSURIZED MODES. AIRCRAFT IS RTS.
